Volume 2019

Issue 2

Best proximity point theorems in $b$-metric space satisfying rational contractions
Laishram Shanjit, Yumnam Rohen
Volume 2019, Issue 2, Year 2019 Article ID jnaa-00408, Pages 12-22
Published: 24 December 2019

Weakly Compatible Mappings along with (JCLR) Property Satisfying a ${\O}-$ Weak Contraction
Deepak Jain, Sanjay Kumar
Volume 2019, Issue 2, Year 2019 Article ID jnaa-00460, Pages 23-28
Published: 24 December 2019

Boundary value Problems for nonlinear implicit fractional differential equations
Shivaji Tate, H. T. Dinde
Volume 2019, Issue 2, Year 2019 Article ID jnaa-00473, Pages 29-40
Published: 24 December 2019

The splitting lemmas for nonsmooth functionals on Hilbert spaces III. The case of critical manifolds
Guangcun Lu
Volume 2019, Issue 2, Year 2019 Article ID jnaa-00337, Pages 41-63
Published: 30 December 2019